Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




193 Publications

2020 | Journal Article | IST-REx-ID: 8940 | OA
Boissonnat, Jean-Daniel, et al. “Triangulating Submanifolds: An Elementary and Quantified Version of Whitney’s Method.” Discrete & Computational Geometry, Springer Nature, 2020, doi:10.1007/s00454-020-00250-8.
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 9111 | OA
Brown, Adam, et al. “Probabilistic Convergence and Stability of Random Mapper Graphs.” Journal of Applied and Computational Topology, Springer Nature, 2020, doi:10.1007/s41468-020-00063-x.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 9156 | OA
Akopyan, Arseniy, and Herbert Edelsbrunner. “The Weighted Gaussian Curvature Derivative of a Space-Filling Diagram.” Computational and Mathematical Biophysics, vol. 8, no. 1, Walter de Gruyter, 2020, pp. 74–88, doi:10.1515/cmb-2020-0101.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 9157 | OA
Akopyan, Arseniy, and Herbert Edelsbrunner. “The Weighted Mean Curvature Derivative of a Space-Filling Diagram.” Computational and Mathematical Biophysics, vol. 8, no. 1, Walter de Gruyter, 2020, pp. 51–67, doi:10.1515/cmb-2020-0100.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 9249 | OA
Biswas, Ranita, et al. “Digital Objects in Rhombic Dodecahedron Grid.” Mathematical Morphology - Theory and Applications, vol. 4, no. 1, De Gruyter, 2020, pp. 143–58, doi:10.1515/mathm-2020-0106.
View | Files available | DOI
 

Search

Filter Publications